Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Birth control and.............. adult content

I have been on the pill for 4 1/2 months now. The first month I had my period pretty much the entire time but for the past 3 it has been on track with the pills. Well now all of a sudden I am spotting and I'm not due to get my period for another week. I have been having cramps for the past 2 days also. Is this normal? Should I try a different birth control?

Answer Question
 
jenae_gist

Asked by jenae_gist at 11:37 AM on Aug. 29, 2010 in Health

Level 18 (4,796 Credits)
Answers (2)
  • I've had problems on Ortho Tri-Lo where I wouldn't just spot but actually have a 2 week period - I'm on Loestrin 24 now, got sample packs from the dr's office to see how this one works. If it's successful, I'll probably stay on this one. Whatever you decide check with your dr's office first - they may have different recommendations for you.
    amw529

    Answer by amw529 at 11:39 AM on Aug. 29, 2010

  • just talk to your doctor. sometimes it is normal from stress or sex to have spotting in between periods. could be the birth control. i am also on loestrin 24 and it's been almost 3 months and so far so good.
    xtwilightx

    Answer by xtwilightx at 11:43 AM on Aug. 29, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN